Electron. J. Diff. Eqns., Vol. 2007(2007), No. 17, pp. 1-8.

Weighted function spaces of fractional derivatives for vector fields

Andras Domokos

We introduce and study weighted function spaces for vector fields from the point of view of the regularity theory for quasilinear subelliptic PDEs.

Submitted May 26, 2006. Published January 25, 2007.
Math Subject Classifications: 26A33, 35H20.
Key Words: Fractional derivatives; weak solutions; subelliptic PDE.

Show me the PDF file (194K), TEX file, and other files for this article.

András Domokos
Department of Mathematics and Statistics
California State University Sacramento
Sacramento, CA 95819, USA
email: domokos@csus.edu

Return to the EJDE web page